# SDR IPXA09656147

- Difficulty date: May 14, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 36,735 hours, 11,250 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T3410
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C SURVEY SEQUENCE 306-F1-05 FUSELAGE BS 1241 - 1263 STR 15R - 17R DOUBLER AND TRIPLER FOUND IDENTIFY REQUIRE.  SKIN REPAIR AS PER SRM 53-00-01-2R1 FIG 201 REV 43.  SUBSEQUENT INSP ARE NECESSARY AS PER SRM 53-00-01-2R1 FIG 201 SHT 9 TABLE V.  THIS REPAIR CLASSIFIED AS A CATEGORY B.  REPAIR WITH MATERIAL 2024R3.100 & 2024T3.160 AS DOUBLER & FILLER RESP.  DOUBLER SIZE 27 X 20 & 24.5 X 17.125 INCHES, FILLER SIZE13.5 X 12.5 INCHES.  UPS MPI P20647 ISSUED FOR SUBSEQ INSP.
